# SDR SWAA2022031765622

- Difficulty date: January 28, 2022
- Submitted: March 17, 2022
- Operation: Air carrier
- Aircraft: N7882B
- Make and model: Boeing 737*
- Aircraft serial: 30271
- Aircraft time: 46,977 hours, 30,310 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Clip
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER CLIP AT AFT CARGO BAY BS727D S-26L. / [01] EVALUATED STRINGER CLIP BS 727D STRINGER 26 L/H WL 151 LBL 15; FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS IN THE SRM AND REQUIRES REPLACEMENT PER SRM 51-10-02-0G-0;[02] VERIFIED CORRECTIVE ACTION 1;[03] REMOVED STRINGER CLIP BS 727D STRINGER 26 L/H WL 151 LBL 15; IAW SRM 51-40-02-0G-0;[04] LOCATED AND DRILLED NEW STRINGER CLIP BS 727D STRINGER 26 L/H WL 151 LBL 15; IAW SRM 51-40-05-0G-0 AND DWG 146A1220. OK TO INSTALL.;[05] VERIFIED CORRECTIVE ACTION 4.;[06] INSTALLED STRINGER CLIP P/N 146A1010-14 BS 727D STRINGER 26 L/H WL 151 LBL 15; IAW SRM 51-40-02-0G-0 AND DWG 146A1220.;[07] VERIFIED CORRECTIVE ACTION 6.
